# SDR SWIA202501130051

- Difficulty date: November 14, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON EXTERNAL SKIN FS605.00 - 621.00 STGR23R -STGR24R (MARKED)     (C-CHECK RO 1/13/2025)    REPAIRED DAMAGED SKIN REF FS605 - FS621 BETWEEN STR23R - STR24R REF REO NO. 601R-53-61-8255 REV -- DATED 2024-12-03.  COMPLIED WITHSKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19). LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
